Malformation in infants of mothers with epilepsy receiving antiepileptic drugs.

@article{Kaneko1992MalformationII,
  title={Malformation in infants of mothers with epilepsy receiving antiepileptic drugs.},
  author={Sunao Kaneko and Kazumasa Otani and Tomoyoshi Kondo and Yoshifumi Fukushima and Yosikazu Nakamura and Yasuko Ogawa and Rumiko Kan and Ayano Takeda and Yoshibumi Nakane and T. Teranishi},
  journal={Neurology},
  year={1992},
  volume={42 4 Suppl 5},
  pages={68-74}
}
To assess the relative contribution of antiepileptic drugs (AEDS) to occurrence of congenital malformations, we compared two prospective studies. We analyzed data for 14 AEDs for total daily doses (drug score) and eight background factors. From the first study, the drug score and polytherapy--particularly the use of valproate plus carbamazepine--were suspected to be primary factors for increased incidence of congenital malformation. In the other study, the drug score for each case was decreased… CONTINUE READING

From This Paper

Topics from this paper.
10 Citations
0 References
Similar Papers

Citations

Publications citing this paper.
Showing 1-10 of 10 extracted citations

Similar Papers

Loading similar papers…